# SDR CALA2017091503192

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 88,421 hours, 21,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTING SYSTEM HAS ONE INOPERATIVE LIGHT LOCATED ON AFT CARGO DOOR.  REPLACED WIRE HARNESS D41168P IAW WDM 33-27-21. OPS CHECKED NORMAL
